Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Right integrals and invariants of three-manifolds

Louis H Kauffman

Geometry & Topology Monographs 2 (1999) 215–232

DOI: 10.2140/gtm.1999.2.215

arXiv: math.GT/9911252

Abstract

This paper gives a summary of our approach to invariants of three manifolds via right integrals on finite dimensional Hopf algebras and their relation to the Kirby calculus.

It gives the author great pleasure to dedicate this paper to Rob Kirby on his sixtieth birthday.

Keywords

three-manifold, knot, link, Hopf algebra, antipode, ribbon element, trace, right integral

Mathematical Subject Classification

Primary: 57N10

Secondary: 57M50

References
Publication

Received: 20 January 1999
Revised: 28 July 1999
Published: 18 November 1999

Authors
Louis H Kauffman
Department of Mathematics, Statistics and Computer Science
University of Illinois at Chicago
851 South Morgan Street
Chicago IL 60607-7045
USA